# SDR SWI2024F00600

- Difficulty date: July 10, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 20,182 hours, 11,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321005
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TRACK #2A OUTBOARD HAS WIDTH REDUCTION DAMAGE WITH A MAXIMUM LOSS OF .40 MM. TC2-8916 CAL DUE 11-20-24.     (C-CHECK RO 7/22/2024)    REMOVED AND REPLACED LH #2A OB FLAP TRACK REF EMB AMM 57-54-25-400-801-A TW: TC2-7543 CAL DUE: 05/13/2025
